Arens Regularity of Certain Class of Banach Algebras
Abbas Sahleh and
Abbas Zivari-Kazempour
Abstract and Applied Analysis, 2011, vol. 2011, 1-6
Abstract:
We study Arens regularity of the left and right module actions of ð ´ on ð ´ ( ð ‘› ) , where ð ´ ( ð ‘› ) is the n th dual space of a Banach algebra ð ´ , and then investigate (quotient) Arens regularity of 𠑈 = ð ´ âŠ• ð ´ ( ð ‘› ) as a module extension of Banach algebras.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/680952.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/680952.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:680952
DOI: 10.1155/2011/680952
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().